# SDR HALA2019022500062

- Difficulty date: February 22, 2019
- Submitted: February 25, 2019
- Operation: Air carrier
- Aircraft: N202HA
- Make and model: Airbus A321-271N
- Aircraft serial: 07917
- Aircraft time: 4,177 hours, 947 cycles
- Engine: Iae PW1133GJM
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor
- Condition: Leaking
- Location: Nr 2 Engine
- Stage of operation: DE
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

SOCKS SMELL ON DESCENT OUT OF 8000' ODOR STRONGEST OVER WING INTENSIFYING AT LANDING.// CONFIRMED ODOR COMING FROM #2 ENG WITH BOTH PACKS RUNNING REF. TSM 71-00-00-810-847 ACP'D TO STEP 5. NO CONTAMINATION FOUND. NEXT STEP BORESCOPE. ACCOMPLISHED TSM 71-00-00-810-847A TILL STEP 5 NEXT STEP HPC BORESCOPE, NO QUALIFIED PERSONNEL IN LAX. CONFIRMED OIL LEVEL NORMAL NO LEAKS. AIRCRAFT FERRIED TO HOME STATION FOR BORESCOPE OF THE #2 ENGINE. FOUND EVIDENCE OF OIL ON #2 ENG ON THE HIGH PRESS COMPRESSOR ON BORESCOPE PER E1128-321-71-011 BLOCK 6. REMOVED #2 ENGINE PER TASK CARD J321-72-HWI-01. INSTALLED #2 ENG. PER TASK CARD NO. J321-72-HWI-02. OPS & LEAK CHECK GOOD. OK FOR SERVICE.
